# SDR 99ZZZX3703

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: KEA346066306208
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE PILOT'S ALTIMETER TO BE READING 150 FEET HIGH.  REMOVED AND REPLACED PILOT'S ALTIMETER. SUBSEQUENT BENCH CHECK VERIFIED ALTIMETER TO BE INDICATING 150 FEET HIGH.  THE BAROMETRIC WINDOWS DISPLAYED 1,017 MILLIBARS AT 29.92 IHG.
